Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 348, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 8, 2017, 9:18 PM MDT for Union County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2017, 9:18 PM MDT (03:18 UTC)
- Expired
- Aug 8, 2017, 9:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Amarillo radar (KAMA), 179 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
177
WUUS55 KABQ 090318
SVRABQ
NMC059-090345-
/O.NEW.KABQ.SV.W.0348.170809T0318Z-170809T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
918 PM MDT TUE AUG 8 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Union County in northeastern New Mexico...
* Until 945 PM MDT.
* At 917 PM MDT, a severe thunderstorm was located near Clayton,
moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Clayton and Sedan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3637 10330 3646 10317 3641 10304 3602 10304
TIME...MOT...LOC 0317Z 342DEG 19KT 3635 10319
HAIL...1.00IN
WIND...60MPH
$$
Hergert1 follow-up statement
825
WWUS55 KABQ 090337
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
937 PM MDT TUE AUG 8 2017
NMC059-090345-
/O.CON.KABQ.SV.W.0348.000000T0000Z-170809T0345Z/
Union-
937 PM MDT TUE AUG 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR EAST CENTRAL UNION COUNTY...
At 936 PM MDT, a severe thunderstorm was located 7 miles north of
Sedan, or 13 miles south of Clayton, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sedan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3633 10327 3638 10316 3634 10304 3602 10304
TIME...MOT...LOC 0336Z 342DEG 19KT 3625 10315
HAIL...1.00IN
WIND...60MPH
$$
HergertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 7:21 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 8, 7:21 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 721 PM MDT Tue Aug 8 2017 .UPDATE... Updated forecast to bring down 1st period PoPs a tad and cancel the severe thunderstorm watch given rapidly decreasing instability and the most significant convection currently outside of the watch area. Otherwise, forecast on track. 11 && .PREV DISCUSSION...520 PM MDT Tue Aug 8 2017... .AVIATION... 00Z TAF CYCLE VFR conditions prevail and are forecast to persist with a couple of exceptions. Dry air is working around the upper high circulation into western and northern New Mexico and will result in a thunderstorm downtrend Wednesday. However, a round of storms currently moving southeast across the Northeast and East Central Plains will likely impact KTCC this evening with short-lived MVFR conditions and gusty winds likely. A low stratus deck is forecast to develop overnight across portions of eastern New Mexico and may impact KLVS, KTCC and KROW, but forecaster confidence too low to drop down to MVFR. Lower VFR cigs currently forecast. 11 && .PREV DISCUSSION...322 PM MDT Tue Aug 8 2017... .SYNOPSIS... Strong to severe thunderstorms capable of large hail, damaging winds and very heavy rainfall will impact portions of eastern New Mexico through late evening. Areas east of I-25 and north of I-40 will likely experience most of this activity. Elsewhere, isolated to scattered showers and thunderstorms will dot the landscape of central and western New Mexico during the evening but overall storm coverage will be below expectations for early August. Wednesday looks to be even less active with the best chance of storms across the northeast quarter and the southern high terrain. A gradual day-to-day uptick in storm coverage is anticipated Thursday and beyond as high pressure aloft gradually shifts eastward and another backdoor cold front moves in from the northeast. Above average daytime highs through Thursday will trend a little cooler by Friday and into the weekend. && .DISCUSSION... Not a a typical pattern for early August but fortunately it does not look to persist much beyond tomorrow, which still looks to be most down day of the week. Belt of moderately strong westerly flow near/just north of the NM/CO line with quasi dryline across the far west with surface dew point temperatures now into the 30s for places like Gallup and Grants, even some high elevation sites in the upper 20s, while 50s/60s predominate along/east of the Rio Grande . As a result, the focus for tonight into early Wednesday morning will be across the east where strong to severe storms likely to expand in coverage with decent corridor of instability developing east of the central mountain chain. Longer-lived and better organized activity should focus across the northeast quarter owing to 35-40 knots of 0-6km bulk shear. In addition to a mention of severe, will include locally heavy rainfall threat here and points south but decent storm motions should preclude widespread flash flood threat for most areas. A little more concern for FF threat across the east-central plains but not enough confidence to issue watch at this time. Organized storm clusters are likely to persist toward daybreak Wednesday. Considerable down day for Wednesday most areas with the best chances across the northeast quarter and higher terrain of SC/SW. Cannot rule out a few strong/severe storms across the northeast quarter once again beneath a modest WNWLY flow aloft albeit less enhanced than today. Otherwise, air mass drying will exert its influence with eastward extent as the day progresses and daytime temperatures will be above/well above seasonal averages. Going into Thursday and Friday... the focus will be on another backdoor cold front that should punch into the northeast Thursday night and very slowly press south and west through Friday morning. At the same time, mid-level high pressure should gradually shift eastward from southwest of the NM bootheel to west-central TX. Thereafter, mid-to upper level high pressure should remain anchored to our southeast through the weekend into early next week. This would result in a favorable and traditional monsoon flow regime with a nice boost from the late week easterly push. Overall, storm coverage ramps up and temperatures cool down beginning late week. We sure could use an active mid-August stretch. KJ && .FIRE WEATHER... Under the category of "better late than never", our typical monsoon pattern will finally show up later this week through the weekend. By that, we mean a direct increase in significant moisture from Mexico into the Land of Enchantment. But before then, it will be rather quiet by early to mid August standards. Today's batch of showers and thunderstorms are much tamer than yesterday's, at least so far. This is compliments of a ridge of high pressure, centered over the NM bootheel. Stronger than normal westerly flow aloft has mixed down to the surface and dried out portions of western NM. Showers and thunderstorms will be mostly confined to the central and eastern areas. A few of the storms in the northeast will be strong and potentially severe through this evening. We may end up with a MCS over the northeast later tonight that will move south during the early morning hours of Wednesday. The high pressure aloft will build north, square over NM Wednesday. This will cap convection to a large extent, the driest day of the next seven. Highs will be above normal in the west and near normal in the east. Winds will be light. Storms that do manage to form will favor the southwest and south central mountains and the northeast. The high will drift southeast Thursday, and lo and behold, winds from from the south and southwest will begin to materialize over southwest NM, as deeper monsoon moisture begins to creep into the Gila region of the southwest mountains. The southerly flow will expand north across western NM Friday, while a back door cold front reaches the northeast Thursday night into Friday. The uptick in convection will continue Friday, favoring southwest and northeast areas, but many places should receive some rain. The weekend is shaping up to be a wet one, with widespread showers and thunderstorms, many with heavy rain, and a few of them likely producing flash flooding. Note though, all this moisture will not be from Tropical Storm Franklin. High pressure will try and build back over NM early next week which may reduce convection Monday and moreso Tuesday, but existing moisture will be recycled, with fairly widespread coverage and still a threat for localized flooding through early next week, owing to the slow motion of the storms. Decent vent rates Wednesday and Thursday will be followed by increasing coverage of fair to poor rates Friday through the weekend. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 11
Hazardous weather outlook, Aug 8, 3:57 AM MDT, 17 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 357 AM MDT Tue Aug 8 2017 NMZ501>540-091100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 357 AM MDT Tue Aug 8 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk for severe thunderstorms over the northeast plains, including Colfax and Union counties. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and locally heavy rainfall. There is a slight risk for flash flooding over eastern New Mexico where locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a marginal risk for severe thunderstorms over the far northeast plains Thursday. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and flash flooding. A more significant moisture surge will produce a large coverage of storms over NM Friday and through the weekend. This pattern will enhance the possibility for locally heavy rainfall and the risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Special weather statement, Aug 8, 8:11 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
811 PM MDT TUE AUG 8 2017
NMZ530-090300-
Union County-
811 PM MDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
900 PM MDT...
At 811 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Seneca, or 19 miles north of Clayton, moving east
at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
Locations impacted include...
Seneca and Moses.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3649 10305 3667 10333 3684 10325 3679 10300
3657 10300
TIME...MOT...LOC 0211Z 291DEG 15KT 3673 10321
CASpecial weather statement, Aug 8, 8:32 PM MDT, 46 minutes before
Special Weather Statement National Weather Service Albuquerque NM 832 PM MDT TUE AUG 8 2017 NMZ533-090315- Guadalupe County- 832 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE COUNTY UNTIL 915 PM MDT... At 832 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles northwest of Pastura, or 20 miles north of Vaughn, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Pintada and Milagro. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3495 10529 3497 10515 3481 10493 3475 10524 TIME...MOT...LOC 0232Z 327DEG 10KT 3490 10519 CA
Special weather statement, Aug 8, 8:35 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Albuquerque NM 835 PM MDT TUE AUG 8 2017 NMZ523-533-090315- Guadalupe County-Central Highlands- 835 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL 915 PM MDT... At 835 PM MDT, Doppler radar was tracking a strong thunderstorm near Encino, or 15 miles northwest of Vaughn, moving southeast at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Encino. This includes Highway 285 between Mile Markers 223 and 228. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3480 10554 3484 10539 3464 10518 3453 10547 TIME...MOT...LOC 0235Z 328DEG 14KT 3472 10542 CA
Special weather statement, Aug 8, 9:00 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
900 PM MDT TUE AUG 8 2017
NMZ530-090330-
Union County-
900 PM MDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
930 PM MDT...
At 900 PM MDT, Doppler radar was tracking a strong thunderstorm over
Clayton, moving southeast at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
Locations impacted include...
Clayton.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3650 10304 3623 10304 3617 10327 3649 10336
3663 10300 3650 10300
TIME...MOT...LOC 0300Z 313DEG 20KT 3645 10319
CASpecial weather statement, Aug 8, 9:02 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Albuquerque NM 902 PM MDT TUE AUG 8 2017 NMZ533-537-090345- Guadalupe County-De Baca County- 902 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE BACA AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 945 PM MDT... At 902 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles east of Vaughn, moving southeast at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. This storm will remain over mainly rural areas of west central De Baca and southwestern Guadalupe Counties. This includes Highway 285 between Mile Markers 191 and 198. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3465 10515 3468 10499 3450 10478 3441 10511 TIME...MOT...LOC 0302Z 327DEG 9KT 3458 10504 CA
Special weather statement, Aug 8, 9:15 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 915 PM MDT TUE AUG 8 2017 NMZ523-533-090400- Guadalupe County-Central Highlands- 915 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL 1000 PM MDT... At 915 PM MDT, Doppler radar was tracking a strong thunderstorm near Encino, or 8 miles west of Vaughn, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Vaughn. This includes Highway 285 between Mile Markers 200 and 204. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3472 10544 3475 10530 3454 10514 3448 10540 TIME...MOT...LOC 0315Z 327DEG 9KT 3464 10535 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:03 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 42 min |
| Aug 8, 6:42 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Aug 8, 6:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Aug 8, 7:03 PM MDT | Areal Flood Advisory | ABQ | Union | 4 hr |
| Aug 8, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 45 min |
| Aug 8, 7:32 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Aug 8, 7:34 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Aug 8, 8:00 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 31 min |
| Aug 8, 8:11 PM MDT | Special Weather Statement | ABQ | Union | 49 min |
| Aug 8, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 45 min |
| Aug 8, 8:32 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| Aug 8, 8:35 PM MDT | Special Weather Statement | ABQ | Torrance | 40 min |
| Aug 8, 9:00 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 8, 9:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| Aug 8, 9:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 45 min |
| Aug 8, 9:46 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Aug 8, 10:12 PM MDT | Special Weather Statement | ABQ | 48 min | |
| Aug 9, 2:30 AM MDT | Special Weather Statement | ABQ | Quay | 15 min |
| Aug 9, 2:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Aug 9, 3:07 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 26 min |
| Aug 9, 3:20 AM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| Aug 9, 3:47 AM MDT | Special Weather Statement | ABQ | 28 min | |
| Aug 9, 4:15 AM MDT | Special Weather Statement | ABQ | Quay | 45 min |
| Aug 9, 4:53 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 112 min |
| Aug 9, 5:32 AM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 9, 6:31 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 119 min |
| Aug 9, 6:45 AM MDT | Flash Flood Warning | ABQ | Curry | 2 hr |
| Aug 9, 7:55 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Aug 9, 1:27 PM MDT | Special Weather Statement | ABQ | Santa Fe | 48 min |
| Aug 9, 1:51 PM MDT | Special Weather Statement | ABQ | Lincoln | 39 min |
| Aug 9, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 16 min |
| Aug 9, 2:32 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 118 min |
| Aug 9, 2:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 9, 2:55 PM MDT | Special Weather Statement | ABQ | Taos | 65 min |
| Aug 9, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 50 min |
| Aug 9, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Aug 9, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Aug 9, 3:18 PM MDT | Special Weather Statement | ABQ | Mora | 42 min |
| Aug 9, 3:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Aug 9, 3:38 PM MDT | Tornado Warning | ABQ | San Miguel | 37 min |
| Aug 9, 3:41 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Aug 9, 3:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 19 min |
| Aug 9, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Aug 9, 4:23 PM MDT | Special Weather Statement | ABQ | Mora | 52 min |
| Aug 9, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 48 min |
| Aug 9, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Aug 9, 5:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 9, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 53 min |
| Aug 9, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 49 min |
| Aug 9, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 46 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.